# SDR COZA20120703010

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7
- Aircraft serial: 30740
- Aircraft time: 24,917 hours, 16,161 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 8898
- Condition: Slow
- Location: Ram Air Door
- Part time: 24,917 hours, 16,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECKS, RAM AIR INLET DOOR ACTUATOR WAS SLOW WHEN MOVING DOOR.  REPLACED ACTUATOR AND OPS CHECKED NORMAL.
